Article citationsMore >>

S. S. Dragomir and C. E. M. Pearce, Selected Topic on Hermite- Hadamard Inequalities and Applications, Melbourne and Adelaide, December, 2000.

has been cited by the following article:

Article

Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex

1Uludag University, Education Faculty, Bursa, Turkey

2Bandirma Onyedi Eylul University, Bandirma Vocational School, Balıkesir, Turkey


Turkish Journal of Analysis and Number Theory. 2019, Vol. 7 No. 3, 70-76
DOI: 10.12691/tjant-7-3-3
Copyright © 2019 Science and Education Publishing

Cite this paper:
M. Emin Özdemir, Alper Ekinci. Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex. Turkish Journal of Analysis and Number Theory. 2019; 7(3):70-76. doi: 10.12691/tjant-7-3-3.

Correspondence to: M.  Emin Özdemir, Uludag University, Education Faculty, Bursa, Turkey. Email: eminozdemir@uludag.edu.tr

Abstract

In this paper, we prove some new inequalities for the functions whose derivatives absolute values are s-convex by dividing the interval to equal even sub-intervals. We obtain some new results involving intermediate values of in by using some classical inequalities like Hermite-Hadamard, Hölder and Power-Mean.

Keywords